# SDR DL757021465

- Difficulty date: December 24, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 51,442 hours, 26,029 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bracket
- Condition: Separated
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORTED SMOKE AND ELECTRICAL SMELL COMING FROM THE AFT GALLEY LIGHTS.  PULLED AND SECURED ENTRY AND GALLEY C/B G4 ON P37.  FOUND AFT GALLEY LIGHT ASSY RELAY BRACKET SEPARATED FROM PANEL, BRACKET CONTAINS K10292 AND D3478.  RE-ATTACHED BRACKET AND REPLACED BALLAST.
